# SDR AALA202510134778

- Difficulty date: October 3, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 18,578 hours, 4,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: D5348015800600
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER / CREW DOOR FLOOR MOUNTED GIRT BAR FITTING PLATE ASSEMBLY. REPLACED PLATE ASSEMBLY AS REQUIRED.
